Quick Menu

Upcoming Journals

Journal of Advances in Mathematics and Computer Science

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 23, Issue.: 3




Mathematical Model of Dengue Disease Transmission Dynamics with Control Measures



G. R. Phaijoo1* and D. B. Gurung1
1School of Science, Department of Natural Sciences (Mathematics), Kathmandu University, Dhulikhel, Kavre, Nepal.




Dengue disease is a mosquito-borne infectious tropical disease caused by the dengue viruses of four serotypes, DEN 1 - DEN 4. It is transmitted between people by the bite of female adult Aedes mosquitoes. In the present work, we study a vector host epidemic model of dengue disease by considering control measures of the disease. The aim of the study is to observe the effects of control measures on the dengue disease development. Explicit formula for the metric, basic reproduction number R0 is obtained using Next Generation Matrix method. Stability of the disease free equilibrium and sensitivity analysis of model's parameters are discussed in terms of basic reproduction number. It is observed that the disease free equilibrium is locally and globally stable when R0 < 1 and unstable when R0 > 1. Numerical results are carried out to illustrate the impact of control measures in the disease transmission.


Keywords :

Dengue; control measures; basic reproduction number; stability; sensitivity analysis.


Full Article - PDF    Page 1-12    Article Metrics


DOI : 10.9734/JAMCS/2017/33955

Review History    Comments

Search this site

Advanced Search

Announcement & News

ISI Thomson Reuters selected British Journal of Pharmaceutical Research for Emerging Sources Citation Index

We are delighted to inform that ISI Thomson Reuters selected British Journal of Pharmaceutical Resea...

SCOPUS selected Annual Research & Review in Biology (ARRB)

We are delighted to inform that famous indexing organization SCOPUS (from Elsevier) selected  A...

Index Copernicus Evaluation Result Released

We are delighted to inform that Index Copernicus (a leading indexing organization from Pol...

Journal Repository (JR): Permanent Digital Archiving of SDI journals

SDI is happy to announce that all our journals are now permanently archived in Journal Repository (J...

SDI journal got 35th ranking in Publons

We are delighted to announce (as of 04/01/2016) that British Journal of Medicine and Medical Re...

Growth of SDI and world publication market

As of 2014, total 25,064 journals are competing in World market of journal publication. In 2011, tot...

Science (IF: 31) report confirmed the high standard of SDI journal

As per a recent report (Link) of Science journal (present Impact factor 31), one of our journal (Bri...

SDI introduced Post-publication peer review by its comment section

SDI journals encourage Post-publication peer review by its comment section   Policy details a...

SDI promotes transparent Advanced OPEN peer review

We have migrated to transparent and toughest ‘Advanced OPEN peer review’ system (...


  • No Awards listed.

Browser Compatibility : Mozila firefox, Google Crome and IE 7 & above. Creative Commons License Terms & Condition   |   Privacy Policy   |   Join Us   |   Help   |   Contact Us
© Copyright 2010-2018, SCIENCEDOMAIN international. All rights reserved.